# SDR AALA201711239002

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,289 hours, 27,158 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P0720
- Condition: Odor
- Location: Apu
- Part time: 12,195 hours, 7,655 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN CREW REPORTED STRONG FUMES IN THE AFT PART OF THE CABIN ON FINAL APPROACH.  NO EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ACCOMPLISHED JOB CARD 26L00021001 FOR CABIN AIR QUALITY AND FOUND APU TO BE SOURCE.    REPLACED APU OIL COOLING FAN PER AMM 49-52-51.  LEAK AND OPERATIONAL CHECK GOOD.
